# SDR 96FDEA01525

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65956002753
- Condition: Corroded
- Location: Bs 1163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0673 AND 038, WHILE WORKING ON NR0039 FOUND CORROSION ON STRINGER 20L AT BS 1163.
